COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W030120150 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during treatment in the patients right mid tibial/popliteal trunk using the percutaneous transluminal angioplasty ab14w030120150 nanocross 014 balloon, there were deflation difficulties.There was no damage noted to the balloon catheter.There were no issues noted during inflation.The balloon took 5 minutes to fully deflate.The procedure involved use of a 6fr x45 non-medtronic sheath and a.014 non-medtronic guidewire, with inflation performed using a non-medtronic inflation device and 50/50 contrast fluid.The balloon was deflated using negative pressure with a 60 cc syringe.The device was safely removed from the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: a visual inspection could find no issues with the returned device.The device was returned with the balloon in a post inflated state.The device was flushed, and a 0.014¿ guidewire was loaded, an indeflator with pressure gauge was used to inflate the balloon to its nominal pressure of 8atms without issue, the balloon was then inflated to its rated burst pressure (rbp) of 14atms without issue, the balloon was then fully deflated in approximately 10 seconds, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.